# SDR DALA13047859207

- Difficulty date: September 28, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 49,082 hours, 26,028 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1276
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, SHEAR TIE, BS 1276, IS CORRODED BETWEEN L28 - 30R.   REMOVED SHIEAR. LOCATED, DRILLED AND INSTALLED SHEAR TIE IAW SRM 51-30-02 AND 51-30-05.
